# SDR A6WA201441640

- Difficulty date: June 7, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Brake Transducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE TRANSDUCER MOUNT BRACKET CRACKED IN RT WW.  R & R BRAKE TRANSDUCER BRACKET IAW 51-42-06.
